Alert archive / Missouri / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 194, NWS Springfield, MO

June 26, 2018Greene County, Webster County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Jun 26, 2018, 3:25 AM CDT for Greene County, Webster County, Missouri. It was in force for 38 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 26, 2018, 3:25 AM CDT (08:25 UTC)
Expired
Jun 26, 2018, 4:03 AM CDT
In force
38 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Greene County, MO, Webster County, MO

The radar

The Springfield radar (KSGF), 16 km from the middle of the area, began a volume at 08:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 26, 3:30 AM CDTTSTM WND DMG5 Wsw Bassville, MOPUBLIC REPORTED SEVERAL TREES UPROOTED AROUND THE FELLOWS LAKE.
Jun 26, 3:50 AM CDTTSTM WND DMG3 Nne Northview, MO4 INCH LIMBS DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 8.4 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2018-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 156 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2018-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 98 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
156 J/kg
Mixed-layer CIN
-165 J/kg
Mixed-layer LCL
1534 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
98 m²/s²
0-3 km storm-relative helicity
117 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted.

180 
WUUS53 KSGF 260825
SVRSGF
MOC077-225-260915-
/O.NEW.KSGF.SV.W.0194.180626T0825Z-180626T0915Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Springfield MO
325 AM CDT TUE JUN 26 2018

The National Weather Service in Springfield has issued a

* Severe Thunderstorm Warning for...
  Northwestern Webster County in southwestern Missouri...
  Central Greene County in southwestern Missouri...

* Until 415 AM CDT

* At 325 AM CDT, a severe thunderstorm was located near Strafford,
  moving east at 35 mph.

  HAZARD...Quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Damage to vehicles is expected. 

* Locations impacted include...
  Springfield...                    Republic...
  Marshfield...                     Battlefield...
  Willard...                        Strafford...
  Fair Grove...                     Niangua...
  Brookline...                      Glidewell...
  Ebenezer...                       Bassville...
  Turners...                        Northview...
  Cave Springs...                   

This includes Interstate 44 between mile markers 66 and 107.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3711 9348 3735 9351 3746 9282 3720 9282
TIME...MOT...LOC 0825Z 249DEG 32KT 3728 9322 

HAIL...1.00IN
WIND...<50MPH
 
$$

Griffin
4 follow-up statements
375 
WWUS53 KSGF 260835
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
335 AM CDT TUE JUN 26 2018

MOC077-225-260915-
/O.CON.KSGF.SV.W.0194.000000T0000Z-180626T0915Z/
Webster MO-Greene MO-
335 AM CDT TUE JUN 26 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 AM CDT
FOR NORTHWESTERN WEBSTER AND EASTERN GREENE COUNTIES...

At 334 AM CDT, a severe thunderstorm was located near Strafford,
moving northeast at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Springfield...                    Marshfield...
Battlefield...                    Strafford...
Fair Grove...                     Niangua...
Glidewell...                      Ebenezer...
Bassville...                      Turners...
Northview...                      

This includes Interstate 44 between mile markers 73 and 107.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Springfield.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3712 9338 3737 9337 3746 9282 3720 9282
TIME...MOT...LOC 0834Z 245DEG 29KT 3731 9315 

HAIL...1.00IN
WIND...60MPH
 
$$

Griffin
177 
WWUS53 KSGF 260842
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
342 AM CDT TUE JUN 26 2018

MOC077-225-260915-
/O.CON.KSGF.SV.W.0194.000000T0000Z-180626T0915Z/
Webster MO-Greene MO-
342 AM CDT TUE JUN 26 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 AM CDT
FOR NORTHWESTERN WEBSTER AND NORTHEASTERN GREENE COUNTIES...

At 342 AM CDT, a severe thunderstorm was located near Strafford,
moving east at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Northeastern Springfield...       Marshfield...
Strafford...                      Fair Grove...
Niangua...                        Bassville...
Northview...                      

This includes Interstate 44 between mile markers 80 and 107.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Springfield.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3720 9324 3739 9325 3746 9282 3720 9282
TIME...MOT...LOC 0842Z 249DEG 32KT 3734 9306 

HAIL...1.00IN
WIND...60MPH
 
$$

Griffin
911 
WWUS53 KSGF 260851
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
351 AM CDT TUE JUN 26 2018

MOC077-260901-
/O.CAN.KSGF.SV.W.0194.000000T0000Z-180626T0915Z/
Greene MO-
351 AM CDT TUE JUN 26 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN GREENE COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3723 9306 3727 9306 3727 9308 3742 9307
      3746 9282 3720 9282
TIME...MOT...LOC 0851Z 251DEG 29KT 3735 9299 

$$

MOC225-260915-
/O.CON.KSGF.SV.W.0194.000000T0000Z-180626T0915Z/
Webster MO-
351 AM CDT TUE JUN 26 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 AM CDT
FOR NORTHWESTERN WEBSTER COUNTY...

At 351 AM CDT, a severe thunderstorm was located near Marshfield,
moving east at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Marshfield...                     Niangua...
Northview...                      

This includes Interstate 44 between mile markers 90 and 107.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Springfield.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3723 9306 3727 9306 3727 9308 3742 9307
      3746 9282 3720 9282
TIME...MOT...LOC 0851Z 251DEG 29KT 3735 9299 

HAIL...1.00IN
WIND...60MPH
 
$$

Griffin
866 
WWUS53 KSGF 260903
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
403 AM CDT TUE JUN 26 2018

MOC225-260913-
/O.CAN.KSGF.SV.W.0194.000000T0000Z-180626T0915Z/
Webster MO-
403 AM CDT TUE JUN 26 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN WEBSTER COUNTY IS
CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning has been cancelled.  However gusty winds are
still possible with this thunderstorm.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Springfield.

LAT...LON 3723 9306 3727 9306 3727 9308 3742 9307
      3746 9282 3720 9282
TIME...MOT...LOC 0859Z 249DEG 32KT 3739 9286 

$$

Griffin

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 2:37 AM CDT, 48 minutes earlier.

Area forecast discussion, Jun 26, 2:37 AM CDT, 48 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
237 AM CDT Tue Jun 26 2018

.SHORT TERM...(Today and tonight)
Issued at 237 AM CDT Tue Jun 26 2018

Main focus will be the chance of severe storms today and with
excessive heat for Wed/Thu.

Surface low pressure was located near the IA/NE/SD borders early
this morning. Convection was occurring across our CWA along the
I-44 corridor within an area of higher moisture (1.5-1.7 PWAT)
along the southeast edge of an upper level jet streak and 850 mb
low level jet. While the storms have been moving over roughly the
same locations, they remain scattered in nature and at this point
at least are not posing any flooding risk. A few have pulsed up to
marginally severe but for the most part have remained sub-severe.
The current convection should slide off to the east and dissipate
by mid morning, but another surge of moisture is expected by late
morning into the afternoon ahead of a surface front as the low
shifts slowly east across Iowa. Instability will increase during
the afternoon with 2000-3000 ML CAPE values by late afternoon.
Shear values will also begin to increase by late afternoon into
the evening, especially as the low level jet intensifies. The best
area for severe storms look to be along and north of the I-44
corridor from late afternoon through the evening, with large hail
and damaging wind the main severe weather risk. An isolated
tornado can't be ruled out.

.LONG TERM...(Wednesday through Monday)
Issued at 237 AM CDT Tue Jun 26 2018

The main upper level wave will move into the Great Lakes region on
Wednesday and the precipitation should also move east out of our
area. Upper level ridging will begin over the area and should
increase our heat and heat index values, especially on Wednesday
and Thursday with much warmer mid level air edging eastward into
the CWA. Will be issuing a heat advisory for the western portion
of the CWA for Wednesday and will probably need one for nearly the
entire area on Thursday, but will hold off on going out that far
in time right now. Highs Wednesday in the low to mid 90s and on
Thursday in the mid to upper 90s. Heat index values from the upper
90s to around 106 on Wednesday and 102 to 107 on Thursday.

Another upper trough will begin to push into the plains over the
weekend with the upper ridge continuing to push eastward into the
eastern U.S. Will see more of a southwesterly flow aloft and a
return of low level Gulf moisture, so the convection chances will
be on the increase for the later half of the long term period.

&&

.AVIATION...(For the 06Z TAFS through 06Z Tuesday night)
Issued at 1145 PM CDT Mon Jun 25 2018

For the 06z TAFS, some convection may affect the SGF/BBG terminals
from the onset through the first few hours with another round
possible later in the morning. Outside of the convection we can
expect VFR conditions with brief MVFR/IFR conditions within the
convection. Afternoon convection may be a bit further east of the
terminals and will hold off for now on any mention.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&

SHORT TERM...Lindenberg
LONG TERM...Lindenberg
AVIATION...Lindenberg
Hazardous weather outlook, Jun 25, 8:40 PM CDT, 6 hours 45 minutes before
Hazardous Weather Outlook
National Weather Service Springfield MO
840 PM CDT Mon Jun 25 2018

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-270145-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
840 PM CDT Mon Jun 25 2018

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...Tonight.

Weather hazards expected...

  Limited hail risk.
  Limited thunderstorm wind damage risk.
  Elevated lightning risk.

DISCUSSION...

Isolated to scattered thunderstorms are expected to develop across
far southern Missouri into the eastern Ozarks late tonight into
early Tuesday morning. The greatest coverage of storms will be
southeast of a Cassville to Salem line. Locally strong to severe
storms capable of producing hail to the size of nickels and wind
gusts to 50 mph will be possible.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Showers and thunderstorms may be ongoing Tuesday morning across
portions of the outlook area. Additional thunderstorms will occur
Tuesday evening and overnight as a complex of storms moves in
from the north. Some storms may be severe with large hail and
damaging winds. A risk for localized flash flooding may also
develop Tuesday night.

Heat indicies will climb back into the 90s to near 100 Tuesday
and between 100 and 109 degrees, Wednesday through Saturday
across the area.

.SPOTTER INFORMATION STATEMENT...

  Spotter activation will not be needed through tonight.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/sitrep

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

Foster

In the hours before

Special weather statement, Jun 25, 10:28 PM CDT, 4 hours 57 minutes before
Special Weather Statement
National Weather Service Springfield MO
1028 PM CDT MON JUN 25 2018

MOZ090-094-260415-
Greene MO-Lawrence MO-
1028 PM CDT MON JUN 25 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LAWRENCE AND GREENE
COUNTIES UNTIL 1115 PM CDT...

At 1027 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles northwest of Republic, moving northeast at 50 mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Springfield...                    Republic...
Battlefield...                    Willard...
Strafford...                      Ash Grove...
Fair Grove...                     Brookline...
Halltown...                       Chesapeake...
Sacville...                       Glidewell...
Ebenezer...                       Bassville...
Turners...                        Bois D'arc...
Cave Springs...                   Galloway...

This includes Interstate 44 between mile markers 50 and 90.

LAT...LON 3720 9376 3742 9341 3741 9308 3713 9306
      3710 9337 3710 9360 3708 9374
TIME...MOT...LOC 0327Z 239DEG 48KT 3721 9356

Foster
Special weather statement, Jun 26, 12:03 AM CDT, 3 hours 22 minutes before
Special Weather Statement
National Weather Service Springfield MO
1203 AM CDT TUE JUN 26 2018

MOZ069-080-081-260545-
Dallas MO-Camden MO-Laclede MO-
1203 AM CDT TUE JUN 26 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DALLAS...
NORTHWESTERN LACLEDE AND SOUTHEASTERN CAMDEN COUNTIES UNTIL 1245 AM
CDT...

At 1203 AM CDT, Doppler radar was tracking a strong thunderstorm 12
miles northeast of Buffalo, moving northeast at 45 mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Lebanon...                        Bennett Spring State Park...
Richland...                       Stoutland...
Bennett Springs...                Windyville...
Eldridge...                       Plad...
Sleeper...

This includes Interstate 44 between mile markers 130 and 143.

LAT...LON 3764 9292 3777 9302 3790 9284 3789 9241
      3772 9241
TIME...MOT...LOC 0503Z 231DEG 40KT 3774 9289

Foster
Special weather statement, Jun 26, 1:40 AM CDT, 1 hour 45 minutes before
Special Weather Statement
National Weather Service Springfield MO
140 AM CDT TUE JUN 26 2018

MOZ069-070-081-260730-
Camden MO-Laclede MO-Pulaski MO-
140 AM CDT TUE JUN 26 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL LACLEDE...PULASKI
AND SOUTHEASTERN CAMDEN COUNTIES UNTIL 230 AM CDT...

At 140 AM CDT, Doppler radar was tracking a strong thunderstorm near
Richland, or 13 miles northeast of Lebanon, moving northeast at 30
mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Northern Fort Leonard Wood...     Waynesville...
St. Robert...                     Richland...
Dixon...                          Crocker...
Stoutland...                      Laquey...
Devil's Elbow...                  Swedeborg...
Ozark Springs...                  Wet Glaize...

This includes Interstate 44 between mile markers 137 and 168.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Springfield.

&&

LAT...LON 3801 9202 3796 9202 3783 9203 3770 9253
      3786 9262 3802 9240
TIME...MOT...LOC 0640Z 238DEG 27KT 3782 9249

Griffin
Special weather statement, Jun 26, 2:43 AM CDT, 42 minutes before
Special Weather Statement
National Weather Service Springfield MO
243 AM CDT TUE JUN 26 2018

MOZ082-083-092-260830-
Dent MO-Wright MO-Texas MO-
243 AM CDT TUE JUN 26 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WRIGHT...
SOUTHWESTERN DENT AND TEXAS COUNTIES UNTIL 330 AM CDT...

At 243 AM CDT, Doppler radar and storm spotters were tracking a
tornado 10 miles north of Mountain Grove, moving northeast at 45 mph.

Nickel size hail will be possible with this storm.

Locations impacted include...
Montauk State Park...             Mountain Grove...
Licking...                        Cabool...
Houston...                        Dawson...
Summersville...                   Raymondville...
Huggins...                        Montauk...
Bucyrus...                        Graff...
Elk Creek...                      Eunice...
Yukon...                          Hartshorn...
Solo...                           Simmons...
Prescott...                       Bendavis...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3706 9223 3723 9247 3760 9176 3743 9166
      3719 9165 3716 9166
TIME...MOT...LOC 0743Z 238DEG 40KT 3727 9223

Griffin
Special weather statement, Jun 26, 2:48 AM CDT, 37 minutes before
Special Weather Statement
National Weather Service Springfield MO
248 AM CDT TUE JUN 26 2018

MOZ082-083-260845-
Dent MO-Texas MO-
248 AM CDT TUE JUN 26 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DENT AND TEXAS
COUNTIES UNTIL 345 AM CDT...

At 248 AM CDT, Doppler radar was tracking a strong thunderstorm 11
miles west of Houston, moving northeast at 45 mph.

Nickel size hail will be possible with this storm.

Locations impacted include...
Montauk State Park...             Mountain Grove...
Licking...                        Cabool...
Houston...                        Summersville...
Raymondville...                   Huggins...
Montauk...                        Bucyrus...
Elk Creek...                      Eunice...
Yukon...                          Hartshorn...
Solo...                           Simmons...
Prescott...                       Bendavis...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3715 9166 3706 9225 3736 9225 3759 9176
      3741 9165
TIME...MOT...LOC 0748Z 238DEG 40KT 3729 9216

Griffin
Special weather statement, Jun 26, 2:58 AM CDT, 27 minutes before
Special Weather Statement
National Weather Service Springfield MO
258 AM CDT TUE JUN 26 2018

MOZ090-260845-
Greene MO-
258 AM CDT TUE JUN 26 2018

...SIGNIFICANT WEATHER ADVISORY FOR GREENE COUNTY UNTIL 345 AM CDT...

At 258 AM CDT, Doppler radar was tracking a strong thunderstorm near
Willard, or 7 miles west of Springfield, moving northeast at 35 mph.

Nickel size hail will be possible with this storm.

Locations impacted include...
Springfield...                    Republic...
Battlefield...                    Willard...
Rogersville...                    Strafford...
Ash Grove...                      Fair Grove...
Walnut Grove...                   Brookline...
Sacville...                       Glidewell...
Ebenezer...                       Bassville...
Turners...                        Bois D'arc...
Cave Springs...                   Galloway...

This includes Interstate 44 between mile markers 59 and 90.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3710 9361 3728 9361 3728 9363 3742 9362
      3743 9355 3742 9308 3709 9306
TIME...MOT...LOC 0758Z 244DEG 31KT 3723 9342

Griffin

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 9:59 PM CDTSpecial Weather StatementSGFOzark46 min
Jun 25, 10:02 PM CDTSevere Thunderstorm WarningSGFOzark43 min
Jun 25, 10:28 PM CDTSpecial Weather StatementSGFGreene47 min
Jun 26, 12:03 AM CDTSpecial Weather StatementSGFLaclede42 min
Jun 26, 1:40 AM CDTSpecial Weather StatementSGFPulaski50 min
Jun 26, 1:51 AM CDTSevere Thunderstorm WarningSGFCamden, Laclede, Pulaski26 min
Jun 26, 2:43 AM CDTSpecial Weather StatementSGFTexas47 min
Jun 26, 2:48 AM CDTSpecial Weather StatementSGFTexas57 min
Jun 26, 2:53 AM CDTSevere Thunderstorm WarningSGFTexas22 min
Jun 26, 2:58 AM CDTSpecial Weather StatementSGFGreene47 min
Jun 26, 3:20 AM CDTHeat AdvisorySGFBarry, Barton, Benton, Camden, Cedar, Christian and 28 more5 days
Jun 26, 3:58 AM CDTSpecial Weather StatementSGFWebster47 min
Jun 26, 4:12 AM CDTAreal Flood AdvisorySGFGreene, Webster4 hr
Jun 26, 5:31 AM CDTSpecial Weather StatementSGFDent44 min
Jun 26, 7:21 AM CDTSpecial Weather StatementSGFBenton39 min
Jun 26, 9:17 AM CDTSpecial Weather StatementSGFMorgan43 min
Jun 26, 9:37 AM CDTSpecial Weather StatementSGFMorgan38 min
Jun 26, 9:57 AM CDTSpecial Weather StatementSGFMiller48 min
Jun 26, 10:22 AM CDTSpecial Weather StatementSGFMorgan23 min
Jun 26, 12:33 PM CDTSpecial Weather StatementSGFPhelps, Pulaski42 min
Jun 26, 12:51 PM CDTSevere Thunderstorm WarningSGFPhelps, Pulaski39 min
Jun 26, 1:08 PM CDTSevere Thunderstorm WarningSGFDent, Phelps52 min
Jun 26, 1:25 PM CDTSevere Thunderstorm WarningSGFMaries, Phelps, Pulaski20 min
Jun 26, 1:29 PM CDTSevere Thunderstorm WarningSGFDent, Phelps, Pulaski, Texas46 min
Jun 26, 1:56 PM CDTSevere Thunderstorm WarningSGFDent49 min
Jun 26, 2:06 PM CDTSpecial Weather StatementSGFMaries39 min
Jun 26, 2:19 PM CDTSevere Thunderstorm WarningSGFBenton, Morgan41 min
Jun 26, 2:33 PM CDTSpecial Weather StatementSGFBenton, St. Clair42 min
Jun 26, 2:42 PM CDTSevere Thunderstorm WarningSGFDent20 min
Jun 26, 2:47 PM CDTFlash Flood WarningSGFBenton, Miller, Morgan6 hr
Jun 26, 2:48 PM CDTAreal Flood AdvisorySGFDent6 hr
Jun 26, 2:56 PM CDTSpecial Weather StatementSGFBarton, St. Clair, Vernon49 min
Jun 26, 3:10 PM CDTSevere Thunderstorm WarningSGFBarton, Cedar, St. Clair, Vernon50 min
Jun 26, 3:13 PM CDTSpecial Weather StatementSGFBarton, Jasper, Newton47 min
Jun 26, 3:16 PM CDTSpecial Weather StatementSGFBenton, Camden, Hickory, Miller, Morgan44 min
Jun 26, 3:37 PM CDTSevere Thunderstorm WarningSGFBenton, Camden, Hickory, Miller, Morgan, St. Clair38 min
Jun 26, 3:58 PM CDTSpecial Weather StatementSGFDade, Lawrence, Newton47 min
Jun 26, 4:06 PM CDTSevere Thunderstorm WarningSGFCamden, Dallas, Laclede, Maries, Miller, Phelps and 1 more39 min
Jun 26, 4:16 PM CDTSevere Thunderstorm WarningSGFMcDonald, Newton44 min
Jun 26, 4:22 PM CDTTornado WarningSGFPhelps, Pulaski23 min
Jun 26, 4:40 PM CDTSevere Thunderstorm WarningSGFBarry, Christian, Greene, Lawrence, McDonald, Stone50 min
Jun 26, 4:41 PM CDTSevere Thunderstorm WarningSGFDent, Laclede, Maries, Phelps, Pulaski49 min
Jun 26, 4:44 PM CDTAreal Flood AdvisorySGFMcDonald, Newton6 hr
Jun 26, 4:51 PM CDTSevere Thunderstorm WarningSGFPolk24 min
Jun 26, 5:09 PM CDTSevere Thunderstorm WarningSGFChristian, Douglas, Greene, Stone, Taney, Webster and 1 more51 min
Jun 26, 5:35 PM CDTSevere Thunderstorm WarningSGFLaclede40 min
Jun 26, 5:38 PM CDTSevere Thunderstorm WarningSGFDent19 min
Jun 26, 5:46 PM CDTTornado WarningSGFWright14 min
Jun 26, 5:56 PM CDTSevere Thunderstorm WarningSGFDouglas, Ozark, Taney, Texas, Wright49 min
Jun 26, 6:02 PM CDTTornado WarningSGFLaclede, Pulaski, Texas, Wright28 min
Jun 26, 6:29 PM CDTSevere Thunderstorm WarningSGFDent, Douglas, Howell, Oregon, Ozark, Shannon and 1 more46 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.